# SDR DHL9774201C

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FWD CARGO COMP BS 740 CORROSION  FOUND AT STRINGER 27 RT REAR END O/B FLANGE.  CUT OUT DAMAGED SECTION OF STRINGER 6.5, INSTALLED STRINGER PER SRM 53-10-3.  N/R 3081.
